# SDR CALA2011103100699

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 25,298 hours, 8,629 cycles
- System (JASC): 3820 · Wash Water System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR FROM WATER HEATER IN LAV D A/C LEFT RED LIGHT OFF ON HEATER.  INSPECTED LAV.  CREW COMPLETED FORM 46.6020 NO DAMAGE NOTED PLACED ON PLACARD PER M/C MEL 38-01-1L, VISUALLY INSPECTED LAV D WATER HEATER FOR SIGNS OF FIRE AND OVERHEATING, NONE FOUND.  OPERATED WATER HEATER, NO DEFECTS NOTED.  OK FOR SERVICE.
